# SDR ASAA12511484

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,195 hours, 5,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323149
- Condition: Gouged
- Location: Bs 727g-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED BETWEEN STA 727G - 727F AT STRINGER 23 LEFT.  ACFT GROUNDED.  FOUND GOUGE TO BE OUT OF LIMITS IAW SRM 53-00-01. REMOVED AFT CARGO COMPARTMENT LT SIDEWALL PANEL IAW NG AMM 25-52-06-000-801. REMOVED DAMAGED AREA OF SKIN FABRICATED 1 EA REPAIR DOUBLER AND 3 EA FILLERS IAW SRM 53-00-01, REPAIR 12, FIG 201.  ALODINE AND PRIMED ALL REPAIRS PARTS IAW SRM 52-20-01 AND INSTALLED DOUBLER AND FILLERS IAW SRM 53-00-01, REPAIR 12, FIG 201. REINSTALLED LT SIDEWALL PANEL IAW NG AMM 25-52-06-400-801.
